Alert archive / Wisconsin / Wind Chill Advisories in 2011

Wind Chill Advisory 2, NWS Milwaukee, WI

February 2, 201120 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Feb 2, 2011, 2:18 PM CST for 20 counties in Wisconsin. It took effect at Feb 3, 2011, 2:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 2:18 PM CST (20:18 UTC)
In effect from
Feb 3, 2011, 2:00 AM CST
Expired
Feb 3, 2011, 10:00 AM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WWUS43 KMKX 022018
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CST WED FEB 2 2011

...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT INTO THURSDAY
MORNING...

.THE COMBINATION OF AN ARCTIC AIRMASS INVADING THE AREA WITH
LINGERING NORTHWEST WINDS FROM THE BLIZZARD...WILL CREATE WIND
CHILLS FROM 20 TO 30 BELOW ZERO LATER THIS EVENING THROUGH
THURSDAY MORNING. 

WIZ046-047-051-052-056>060-062>072-030430-
/O.NEW.KMKX.WC.Y.0002.110203T0500Z-110203T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
218 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM CST THURSDAY. 

* TIMING...LATER THIS EVENING INTO THURSDAY MORNING.

* WIND CHILL VALUES...20 TO 30 BELOW ZERO.

* IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
COLLAR/DAVIS
2 follow-up statements
012 
WWUS43 KMKX 030319
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CST WED FEB 2 2011

...BITTERLY COLD WIND CHILLS EXPECTED THURSDAY MORNING...

.THE COMBINATION OF AN ARCTIC AIRMASS INVADING THE AREA WITH
WEST WINDS INCREASING LATE...WILL CREATE WIND CHILLS FROM
20 TO 25 BELOW ZERO THURSDAY MORNING.

WIZ046-047-051-052-056>060-062>072-031130-
/O.EXT.KMKX.WC.Y.0002.110203T0800Z-110203T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
919 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY NOW IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY. 

* TIMING...WIND CHILLS EXPECTED TO DROP DURING THE EARLY MORNING
  HOURS. 

* WIND CHILL VALUES...20 TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

HENTZ
951 
WWUS43 KMKX 030934
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CST THU FEB 3 2011

...VERY COLD WIND CHILLS THIS MORNING...

.THE COMBINATION OF AN ARCTIC AIRMASS AND INCREASING SOUTHWEST
WINDS THIS MORNING...WILL CREATE WIND CHILLS FROM 15 TO 25 BELOW
ZERO. THE WIND CHILL TEMPERATURES WILL RISE ABOVE ZERO THIS
AFTERNOON AS TEMPERATURES RISE INTO THE TEENS.

WIZ046-047-051-052-056>060-062>072-031600-
/O.CON.KMKX.WC.Y.0002.000000T0000Z-110203T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
334 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* TIMING...VERY COLD WIND CHILLS THIS MORNING. 

* WIND CHILL VALUES...15 TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
GEHRING

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 2:09 PM CST, 9 minutes earlier.

Area forecast discussion, Feb 2, 2:09 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CST WED FEB 2 2011

TONIGHT- CONFIDENCE...MEDIUM TO HIGH

MAIN CONCERN WILL BE THE DEVELOPING BITTER COLD WIND CHILLS. THE
BLIZZARD LOW CONTINUES TO PULL AWAY. HIGH PRESSURE DROPPING SOUTH
FROM THE DAKOTAS WILL LEAD TO FLAT RIDGING ACROSS THE AREA. NOT
EXPECTING WINDS TO COMPLETELY CALM OUT IN THIS REGIME. NAM SOUNDINGS
STILL SHOWING 8 KNOTS MIXING DOWN DEPSITE STRONG INVERSION
SIGNATURE. SHOWING WIND CHILLS DROPPING TO CRITERIA LEVELS LATER
THIS EVENING...ESPECIALLY IN THE WESTERN CWA...WITH COLDER WIND
CHILLS IN THE EASTERN CWA A BIT LATER THAN THAT. WILL START A WIND
CHILL ADVISORY AT 11 PM CWA WIDE AND CONTINUE FOR THE NIGHT.

THURSDAY- CONFIDENCE...MEDIUM TO HIGH
EARLY CONCERN WILL BE THE BITTER WIND CHILLS. ADVISORY WILL CONTINUE
THROUGH 10 AM. WITH THE FRESH SNOW COVER EXPECT TEMPERATURE
MODIFICATION TO BE SLOW. OTHERWISE BROAD 850 MILLIBAR TROUGH WITH
ACCOMPANYING WARM AIR ADVECTION. FAIRLY TIGHT SURFACE GRADIENT
EXPECTED BETWEEN SPRAWLING HIGH PRESSURE IN THE MID MISSISSIPPI/OHIO
VALLEYS AND LOW PRESSURE CRUISING ACROSS CANADA. COLUMN IS DRY SO
EXPECTING PLENTY OF SUNSHINE WITH GUSTY SOUTHWEST WINDS DEVELOPING.

.THURSDAY NIGHT INTO NEXT WEEK...FORECAST CONFIDENCE IS MEDIUM.

THIS PERIOD CAN BE SUMMED UP PRETTY QUICKLY. IT IS CHARACTERISED
BY A NOISEY AND FAST NORTHWEST FLOW WITH NUMEROUS SHORT WAVES
TRACKING THROUGH THE GREAT LAKES. MOISTURE IS LIMITED OVERALL BUT
SHOULD BE ENOUGH TO GENERATE SOME LIGHT SNOW FROM TIME TO TIME. NO
MAJOR ACCUMULATIONS. THERE APPEARS TO BE TWO MAIN LIGHT SNOW
EVENTS. ONE IS ON SATURDAY AND THE OTHER WOULD BE SUNDAY NIGHT
INTO MONDAY.  BOTH COULD DROP AN INCH OR TWO OF ACCUMULATION.

A COLD BLAST WILL PROBABLY FOLLOW THE LOW EXITING ON
MONDAY...BRINGING BITTER TEMPERATURES BY TUESDAY MORNING.

&&

.AVIATION...LINGERING CIRRUS/ALTOCUMULUS EXPECTED TO GIVE WAY TO
GRADUAL CLEARING SKIES AS THE NIGHT WEARS ALONG. WINDS WILL DIMINISH
A BIT AS STORM SYSTEM PULLS EVEN FURTHER AWAY AND FLAT RIDGE OF HIGH
PRESSURE COMING ACROSS. SOUTHWEST WIND REGIME PICKS UP THURSDAY AS
GRADIENT TIGHTENS UP A BIT BETWEEN CANADIAN LOW PRESSURE AND HIGH
PRESSURE RIDGE SPRAWLING TO OUR SOUTH.

&&

.MARINE...TIGHT GRADIENT EXPECTED TO PERSIST INTO THE EVENING HOURS
BETWEEN THE DEPARTED LOW PRESSURE CENTER AND HIGH PRESSURE RIDGE
AXIS IN THE PLAINS. AS WEAK HIGH PRESSURE RIDGE COMES ACROSS TONIGHT
AND LOW PRESSURE PULLS EVEN FURTHER AWAY...EXPECT WINDS TO DROP OFF
BELOW ADVISORY LEVELS THIS EVENING. WILL LEAVE THE 3Z EXPIRATION
TIME INTACT.

WILL LIKELY NEED ANOTHER SMALL CRAFT THURSDAY. GRADIENT WILL TIGHTEN
UP BETWEEN THE HIGH TO THE SOUTH AND LOW PRESSURE CRUISING ACROSS
CANADA.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 10 AM CST
     THURSDAY FOR WIZ046-047-051-052-056>060-062>072.

LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR
     LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
VERY SHORT TERM/AVIATION/MARINE...COLLAR
Hazardous weather outlook, Feb 2, 11:40 AM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 AM CST WED FEB 2 2011

WIZ046-047-051-052-056>060-062>072-031115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1140 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

VERY COLD TEMPERATURES AND BRISK WINDS WILL PRODUCE DANGEROUS WIND
CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO LATE TONIGHT AND
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DANGEROUS WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO
WILL PREVAIL THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SNOWFALL REPORTS ARE APPRECIATED.

LMZ643>646-031115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1140 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BRISK SOUTHWESTERLY WINDS WILL LIKELY REQUIRE A SMALL CRAFT
ADVISORY OR GALE WATCH FOR THURSDAY THROUGH FRIDAY EVENING AS A
FAIRLY STRONG PRESSURE GRADIENT DEVELOPS DUE TO STRONG HIGH
PRESSURE OVER THE SOUTH CENTRAL UNITED STATES AND A LARGE AREA OF
LOW PRESSURE IN SOUTHERN CANADA.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 2, 10:31 AM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     HEAVY SNOW       WAUWATOSA               43.06N 88.03W
02/02/2011  M15.0 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            24 HOUR TOTAL

1027 AM     HEAVY SNOW       NORTH PRAIRIE           42.94N 88.40W
02/02/2011  M15.6 INCH       WAUKESHA           WI   NWS EMPLOYEE

            STORM TOTAL. WATER EQUIVALENT 1.4 INCHES. 20 INCHES ON
            THE GROUND...4 TO 5 FOOT DRIFTS ON THE PROPERTY. DURING
            THE HEIGHT OF THE STORM A 7 FOOT PIECE OF ALUMINUM SIDING
            WAS TORN OFF A GARAGE.

&&

WIMBERLEY
Local storm report, Feb 2, 11:12 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY SNOW       OREGON                  42.93N 89.38W
02/02/2011  M10.2 INCH       DANE               WI   TRAINED SPOTTER

            STORM TOTAL

1000 AM     HEAVY SNOW       WEST BEND               43.42N 88.18W
02/02/2011  M8.0 INCH        WASHINGTON         WI   TRAINED SPOTTER

            SINCE 4 PM TUESDAY. 4 TO 6 FOOT DRIFTS NOTED IN AREA.

1000 AM     HEAVY SNOW       MIDDLETON               43.10N 89.51W
02/02/2011  M8.5 INCH        DANE               WI   TRAINED SPOTTER

            SINCE 330 PM YESTERDAY

1030 AM     HEAVY SNOW       NEWARK                  42.54N 89.23W
02/02/2011  M12.0 INCH       ROCK               WI   TRAINED SPOTTER

            OVERNIGHT TOTAL. 5 FOOT DRIFTS IN SPOTS.

1045 AM     HEAVY SNOW       2 NE GLENDALE           43.16N 87.91W
02/02/2011  M17.0 INCH       MILWAUKEE          WI   NWS EMPLOYEE

            STORM TOTAL

1101 AM     HEAVY SNOW       JANESVILLE              42.68N 89.02W
02/02/2011  M6.0 INCH        ROCK               WI   TRAINED SPOTTER

            SINCE 330 PM YESTERDAY. TWO DAY TOTAL 9.5 INCHES.

&&

WIMBERLEY
Local storm report, Feb 2, 11:36 AM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY SNOW       SHEBOYGAN               43.75N 87.72W
02/02/2011  M8.5 INCH        SHEBOYGAN          WI   CO-OP OBSERVER

            STORM TOTAL.

1000 AM     HEAVY SNOW       6 NW KENOSHA            42.64N 87.90W
02/02/2011  M23.2 INCH       KENOSHA            WI   TRAINED SPOTTER

            SINCE 400 PM TUESDAY.

1030 AM     HEAVY SNOW       MUKWONAGO               42.87N 88.33W
02/02/2011  M11.0 INCH       WAUKESHA           WI   TRAINED SPOTTER

            24 HOUR TOTAL. 3 FOOT DRIFTS.

&&

WIMBERLEY
Local storm report, Feb 2, 11:46 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1146 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     NON-TSTM WND GST 3 SE PORTAGE            43.52N 89.42W
02/01/2011  M37.00 MPH       COLUMBIA           WI   CO-OP OBSERVER

0800 AM     HEAVY SNOW       3 SE PORTAGE            43.52N 89.42W
02/02/2011  M12.2 INCH       COLUMBIA           WI   CO-OP OBSERVER

            24 HOUR TOTAL. WATER EQUIVALENT 0.61 INCHES. SNOW DEPTH
            25 INCHES.

&&

WIMBERLEY
Local storm report, Feb 2, 1:01 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
101 PM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     NON-TSTM WND GST 2 S BRODHEAD            42.59N 89.38W
02/02/2011  M43.00 MPH       GREEN              WI   TRAINED SPOTTER

1148 AM     HEAVY SNOW       KENOSHA                 42.58N 87.82W
02/02/2011  M22.0 INCH       KENOSHA            WI   TRAINED SPOTTER

            STORM TOTAL. 20 INCHES IN PAST 16 HOURS. LARGEST DRIFT 5
            FEET.

1158 AM     HEAVY SNOW       FOND DU LAC             43.78N 88.45W
02/02/2011  M12.5 INCH       FOND DU LAC        WI   TRAINED SPOTTER

            STORM TOTAL

1200 PM     HEAVY SNOW       JEFFERSON               43.01N 88.81W
02/02/2011  M7.0 INCH        JEFFERSON          WI   TRAINED SPOTTER

            STORM TOTAL. 3 INCHES IN PAST 14 HOURS. SNOW COVER 19
            INCHES.

1205 PM     HEAVY SNOW       MILWAUKEE               43.03N 87.92W
02/02/2011  M18.0 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            24 HOUR TOTAL

&&

WIMBERLEY
Local storm report, Feb 2, 1:20 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
120 PM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY SNOW       JACKSON                 43.32N 88.16W
02/02/2011  M15.5 INCH       WASHINGTON         WI   CO-OP OBSERVER

            SINCE MONDAY

1254 PM     HEAVY SNOW       CUDAHY                  42.95N 87.86W
02/02/2011  M15.6 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            STORM TOTAL SINCE 500 PM YESTERDAY. 7 FOOT DRIFTS.

0104 PM     HEAVY SNOW       RANDOM LAKE             43.56N 87.96W
02/02/2011  M20.0 INCH       SHEBOYGAN          WI   TRAINED SPOTTER

            STORM TOTAL SINCE MONDAY. 8 INCHES IN PAST 16 HOURS. SOME
            DRIFTS AS HIGH AS 3 FEET.

&&

WIMBERLEY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 9:02 AM CSTSmall Craft AdvisoryMKX12 hr

Nearby

Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.